# SDR AWXA200500621

- Difficulty date: May 3, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N639AW
- Make and model: Airbus A320-232
- Aircraft serial: 471
- Aircraft time: 39,074 hours, 15,739 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Part serial: NSN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C08 CHECK, EXFOLIATION CORROSION WAS FOUND ON RT SEAT TRACK BEAM -Y1292 AT FS 12 TO FS 24.  MAINTENANCE REMOVED CORRODED SECTION OF SEAT TRACK BEAM -Y1292 AT FS 12 TO FS 24; FABRICATED A NEW REPLACEMENT SECTION OF SEAT TRACK BEAM; INSTALLED REPAIR PART IAW A320 SRM 51-72-11.
